Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 35, Issue 2

Issues

Non-relativistic limit in a model of radiative flow

Šárka Nečasová / Bernard Ducomet
Published Online: 2015-03-21 | DOI: https://doi.org/10.1515/anly-2012-1295

Abstract

We consider a “non-relativistic” limit in a model of radiative flow where matter is described by a viscous heat-conducting system coupled to radiation through the radiative transfer equation. We prove the convergence of this coupled system toward a compressible Navier–Stokes–Fourier system coupled to a stationary radiative transfer equation.

Keywords: Radiation hydrodynamics; Navier–Stokes–Fourier system; weak solution; diffusion limits

MSC: 76N10; 76D05; 35Q30; 35Q35

About the article

Received: 2014-11-18

Revised: 2015-02-17

Accepted: 2015-02-26

Published Online: 2015-03-21

Published in Print: 2015-05-01


Funding Source: Czech Science Foundation

Award identifier / Grant number: P201-13-00522S


Citation Information: Analysis, Volume 35, Issue 2, Pages 117–137, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2012-1295.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in